# SDR PIDA08003

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 42,873 hours, 34,048 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, DAMAGE NOTED ON STRINGER TIE CLIP AT BS 400 AT STR 15LT.  FABRICATED REPLACEMENT CLIP PER BOEING DRAWING 69-35350 AND INSTALLED PER SRM 51-30-02.
